On a generalization of the Lucas functions

H. Williams

Acta Arithmetica (1972)

  • Volume: 20, Issue: 1, page 33-51
  • ISSN: 0065-1036

How to cite


Williams, H.. "On a generalization of the Lucas functions." Acta Arithmetica 20.1 (1972): 33-51. <http://eudml.org/doc/205065>.

author = {Williams, H.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {33-51},
title = {On a generalization of the Lucas functions},
url = {http://eudml.org/doc/205065},
volume = {20},
year = {1972},

AU - Williams, H.
TI - On a generalization of the Lucas functions
JO - Acta Arithmetica
PY - 1972
VL - 20
IS - 1
SP - 33
EP - 51
LA - eng
UR - http://eudml.org/doc/205065
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.